# SDR DFJ2004F00000

- Difficulty date: March 15, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N6023E
- Make and model: Beech 76
- Aircraft serial: ME179
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 6122 · Propeller Governor
- Part: Fitting
- Condition: Leaking
- Location: Governor
- Component: Governor
- Component part number: R210652
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND PROPELLER GOVERNOR OIL LINE FITTING LEAKING OIL.  CAUSED WHITE SMOKE IN FLIGHT DUE TO OIL LEAKING ON EXHAUST.  POSSIBLE CAUSE, FITTING NOT PROPERLY TORQUED AT PROPER GOVERNOR OVERHAUL.  RECOMMEND CHECKING TORQUE OF FITTING ON INSTALLATION OF PART.
